Duldrums

It’s been a difficult few days recently. It seems that on lithium, I am more mood reactive after a break than I ever was on any other medication before now.

Being given only a weeks worth is not useful when they run out just as you come down with a nasty illness. I’ve been back on the lithium for two weeks now, and still feel very low. That said, when I’m this low, having a months worth is not a good idea.

I’m thinking of just retreating back home for a while, until this improves. I’d be much safer.. however, I don’t know what it’d mean for my studies. It also means going 300 miles away from my CMHT (though I do at least have a damn good GP service at home).

I just hate having to worry my parents like this. I always feel like the difficult child, the one that causes all the stress and worry.

 

Advertisements

4 thoughts on “Duldrums

  1. Hey, it’s me again… There’s no escape, I know…

    Just wanted to say I’m with you there (especially with lows and pills), which I realise isn’t much help, but I’ve PMed you my email, and my inbox is always open if you need a vent.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s